Results 1 to 7 of 7
Like Tree1Likes
  • 1 Post By dsac6060
I am down to the last step (I think)
  1. #1
    plzfreeme is offline Member
    Join Date
    Oct 2011
    Posts
    113

    Default I am down to the last step (I think)

    Hi all. I'm down to 1mg or less per day. I have been on the sub for 5+ years. My first dr wanted me to be in it forever where my dr bow has always supported my desire to quit it. My life is totally different than the way I was when popping pills. I haven't associated with any people have moved to two different states and haven't had a craving for opiates in all this time. I have been trying to get by with as little as possible. So even though I'm supposed to be steady at 1mg I've been getting by with .5 for two days then 1mg on day 3. Felt some serious anxiety and skin crawling and insomnia so had to get up at 3am and take a small sliver. I started panicking and called my dr today to see him and told him I can't afford to be dog sick until end of may or early June so he suggested I keep tapering to the smallest does and prescribed me catapres and trazodone for when I jump completely. I am terrified that all this work over the years will become undone and I'll just be that junkie girl again desperate for a pill. Is it normal to fear that old lifestyle? I do see a counselor but honestly he just enjoys my company at this point because he says I'm as healthy as I can be mentally and he said I don't need the therapy abt more unless a specific situation comes up like i have a craving or need advice on the mental stuff. So with all that said, I guess i am looking for some encouragement that my plan is feasible...that tapering as low as I can next 60 days then taking a week vacation and jumping with the help of catapres and trazodone is doable. I am so thankful for suboxone but as many of you understand there are things I want to do like start a family and get away from the stigma is sub'ers get. My dr had it out with cvs last month on my behalf (totally out of line behavior from a pharmacist) and it was kind of traumatic. Just need some support I think. Thanks. Love to u.

  2. #2
    Robert_325 is offline Retired
    Join Date
    Jul 2007
    Location
    Texas
    Posts
    16,689

    Default

    You need to maintain a steady taper, don't be changing your dose around. You should be reducing your dose by 25% ONLY every four days or so depending on how you feel. You're having problems because you aren't staying on a regular regimen. That is imperative at the low dose you're at. God bless.
    I am not a dr. My statements are based on years of experience and related education. Consult with the professional of your choice regarding matters of concern.

  3. #3
    SuzieOf is offline Member
    Join Date
    Mar 2012
    Posts
    218

    Default

    hi honey, I just wanted to jump in and ask if you have seen Roberts sure fire method to taper because it really works and there are threads here where he helps people taper using his mehtod and there are many success stories. Here is the link:

    http://www.drugs.com/forum/featured-...apy-50887.html

    the secret is to stay at a dose for 4 days and then go down by 25% for another four days, etc. I did not find this forum in time and was already going into day 4 with 0 subs. I jumped at 1mg. which I thought was as low as you can go but now I wish I had gone lower. Tomorrow is day 9 for me and today is the first day I have felt better but nights in bed have been awful. I took 2mg.s twice a day for 3 years and my dr. wanted me to be on it for life too.

    For me, the thought of going back to pain pills is not an option because I hated feeling withdrawals every 4 hours so much I just couldn't live like that. I can't wait to be free of it all and to find my own energy again. You are young and you will bounce back and be so happy to be on the other side of it. And you will be so proud of yourself!! Good luck and keep posting... this is a great place.

  4. #4
    SuzieOf is offline Member
    Join Date
    Mar 2012
    Posts
    218

    Default

    ok so Robert posted while I was posting... when the time comes to jump he can help you and I just wanted to say that it can be painless for you if you follow the guidelines in that link. I know my experience would have been easier if I had found it in time so I don't want you to worry about what I said about the 9 days... it won't be like that for you.

  5. #5
    plzfreeme is offline Member
    Join Date
    Oct 2011
    Posts
    113

    Default

    Yes I have read the taper plan but I'm having the hardest time chipping these 2mg pills in tiny pieces. How the heck can you know exactly what a 26% reduction is? Now I feel like I'm not doing it right so I'm doomed to fail this is so hard. Thank you both. I'll come back when I've got it closer to jumping. Any advice on the catapres and trazodone?

  6. #6
    SuzieOf is offline Member
    Join Date
    Mar 2012
    Posts
    218

    Default

    I'm glad you asked that question because the reason I jumped at 1mg. ws because I couldn't think of how to cut the pills smaller and have them be equal.. but then I came to this site and saw the answer.. when you cut the 2mg. pill in half with a razor you can cut one of the halfs in half and then crush that into powder!! then divide the powder with the razor blade.. and it is 25% not 26%, which makes it easier. Robert says to fold a business card in half and put the powder in there and pour it under your tongue... hope that helps. Now I never got to do this and the one thing I couldn't figure out and have not seen posted is how do you pick up the powder and put it into the card.. but maybe someone will come by and share that. I really envy you for having the opportunity to taper down really low because I have seen people do this and end up with 0 withdrawals and they were on subs for years.

  7. #7
    dsac6060 is offline Member
    Join Date
    Feb 2012
    Posts
    264

    Default

    Quote Originally Posted by plzfreeme View Post
    Yes I have read the taper plan but I'm having the hardest time chipping these 2mg pills in tiny pieces. How the heck can you know exactly what a 26% reduction is? Now I feel like I'm not doing it right so I'm doomed to fail this is so hard. Thank you both. I'll come back when I've got it closer to jumping. Any advice on the catapres and trazodone?
    Clonodine(catapres) help a lot with the WD phase. I used them throughout, when I jumped from .25mg. Read my thread Plzfreeme. Just dont use them for a long period of time. They make you sleepy and take away the sweats, chills, and some anxiety. As far as trazadone, that may help you relax and your body chill out a bit. Bc I know i was so tense and anxiety was a MAJOR issue for me. I actually still have some on Day 20, but Im dealing. Its not anywhere close to before. You need to be MENTALLY strong, yes its physical but A TON is mental. Fight it because you will naturally want to give in, do not do it. SO worth it my friend!!!!

    As far as breaking up the sub, i had the films so. Just try to get close to a 25% reduction. It doesnt have to be exact but dont make it extreme. For example if you need to take say .25 dont take .5. Break the 2mg pills into 4 equal pieces, use a razor. Thats four .5mg pieces, then either crush those up into powder and divide(recomend) or cut the pieces down more and then crush. But use the card and put under the tongue is what my friend did. it worked very well for him.

    Im here if you need anything at all from me, read my thread like I said. Others on here can tell you that I had started this forum at 8mg and now Im clean.
    Ashleyy likes this.
    We CAN and WILL do this!!!!! Have faith and stay strong

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22